# SDR REXA2017040900520

- Difficulty date: April 9, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 7,448 hours, 5,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT PULLEY FOR MOTOR CABLE. REPAIRED PAX DOOR AFT DRAG ANGLE AT MOTOR CABLE PULLEY IAW SRM 52-11-04-T/R 52-0026 REPAIR TYPE I.
